Ask The Doctor > Questions & Answers > Allergic symptoms due to fabric softener

Allergic symptoms due to fabric softener

Patient: I think I am allergic to my fabric softner! some days I am ok but today I have a rash all over! I washed almost everything but the scent is still there. what will help?

 

 

Doctor: I would suggest that you discard the fabric softener and wash any all clothes in which the softener was used. In the me an time I advice you to take any anti-allergic medication like cetrizine or allegra which will help decrease the allergy symptoms. You will need to consult an allergist if your symptoms worsen. I wish you well, take care.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment